# SDR BSYA2009050

- Difficulty date: September 13, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N900JC
- Make and model: Lear 35LEAR
- Aircraft serial: 178
- Aircraft time: 18,133 hours, 15,679 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN OVER PRESSURIZED SHORTLY AFTER TAKEOFF, RETURNED TO LCK.  MAINTENANCE FOUND THE RIGID CONTROL LINE GOING TO THE CONTROLLER HAD A HOLE IN IT, FABRICATED A NEW LINE, OPS CHECKS GOOD.
